MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM

KARL STORZ SE & CO.KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Model Number R26046AA
Medical Device Problem Codes Break (1069); Device Reprocessing Problem (1091); Image Display Error/Artifact (1304); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a hazy image during procedure.The procedure was completed successfully with a less than 5 min delay.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during the technical inspection, the error description provided by the customer, " hazy image during procedure ", could be confirmed.The optics show a bent shaft, which caused one or more rod lenses to break.According to the customer, sudden blurring occurred during use, which was caused by overloading due to bending of the shaft and the subsequent breakage.An unknown residue can be seen behind the distal cover glass, which may indicate ultrasonic reprocessing.Glass splinters and foreign particles are visible in the rod lens system due to the breakage.The breakage and the resulting splinters have a negative impact on imaging.The defects/damage described are not attributable to a manufacturing/production error, but indicate damage caused by clinical use/clinical reprocessing.This event is filed under internal complaint id_(b)(4).

Brand Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23367462
Report Number9610617-2025-01876
Device Sequence Number18371653
Product Code GCJ
UDI-Device Identifier04048551092088
UDI-Public04048551092088
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K935279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26046AA
Device Catalogue NumberR26046AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown